# SDR ASAA2016031615964

- Difficulty date: March 16, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 37,365 hours, 11,023 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINES STARTED, RECEIVED AN ELECTRIC LIGHT.  ACFT GROUNDED. ACCOMPLISHED FIM 24-31, TASK 801.  FOUND 1 FAULT STATIC INVERTER INOPERATIVE. CLEARED FAULT DID NOT REAPPEAR. ALL INDICATIONS NORMAL.
